# SDR SWIA2019022145538

- Difficulty date: January 17, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE R/H FLOOR BEAM UPPER CAP AT RBL 9 FROM FS 559+12 TO FS 559+120 DUE TO DAMAGE. (C-CHECK) RO: 02/20/2019 REPLACED FLOOR BEAM CAP WITH NEW BEAM CAP LOCATED AT RBL9 BETWEEN FS559+12 TO FS559+120 IAW REO AND SRM.
